# SDR ASAA0892984

- Difficulty date: May 17, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 26,790 hours, 10,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320116
- Condition: Damaged
- Location: Bs 827-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN AT BS 827 TO BS 867 BETWEEN STR14L TO 17L HAS MULTIPLE BLENDS (127 PREVIOUS BLENDS).  AREA REPAIRED IAW ERO8387 AND ASA EA5330 02341.
